Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 498767, 9 pages
http://dx.doi.org/10.1155/2014/498767
Research Article

A Study of the Anechoic Performance of Rice Husk-Based, Geometrically Tapered, Hollow Absorbers

1School of Computer & Communication Engineering, Universiti Malaysia Perlis (UniMAP), Pauh Putra Campus, Arau, 02600 Perlis, Malaysia
2School of Electrical System Engineering, Universiti Malaysia Perlis (UniMAP), Pauh Putra Campus, Arau, 02600 Perlis, Malaysia

Received 29 August 2013; Accepted 25 November 2013; Published 5 January 2014

Academic Editor: Ananda Sanagavarapu Mohan

Copyright © 2014 Muhammad Nadeem Iqbal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Nadeem Iqbal, Mohd. Fareq Malek, Yeng Seng Lee, Liyana Zahid, and Muhammad Shafiq Mezan, “A Study of the Anechoic Performance of Rice Husk-Based, Geometrically Tapered, Hollow Absorbers,” International Journal of Antennas and Propagation, vol. 2014, Article ID 498767, 9 pages, 2014. https://doi.org/10.1155/2014/498767.